Request file

Review/Citation:  Detmann, B., Krejčí, Pavel, Rocca, E. Solvability of an unsaturated porous media flow problem with thermomechanical interaction. emSIAM Journal on Mathematical Analysis. /em 2016, 48(6), 4175-4201. ISSN 0036-1410

Requested document:  Krejci10.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *